Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 45, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Aug 5, 2013, 4:28 PM EDT for Indian River County, Okeechobee County, Osceola County, Florida. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2013, 4:28 PM EDT (20:28 UTC)
- Expired
- Aug 5, 2013, 5:15 PM EDT
- In force
- 47 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Indian River County, FL, Okeechobee County, FL, Osceola County, FL
The radar
The Melbourne radar (KMLB), 48 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.5 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 562 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 965 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
675 WUUS52 KMLB 052028 SVRMLB FLC061-093-097-052115- /O.NEW.KMLB.SV.W.0045.130805T2028Z-130805T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 428 PM EDT MON AUG 5 2013 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN INDIAN RIVER COUNTY IN FLORIDA NORTH CENTRAL OKEECHOBEE COUNTY IN FLORIDA SOUTHEASTERN OSCEOLA COUNTY IN FLORIDA * UNTIL 515 PM EDT. * AT 423 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR YEEHAW JUNCTION...OR 10 MILES SOUTH OF KENANSVILLE...AND MOVING SOUTHEAST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO... BLUE CYPRESS LAKE PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP AWAY FROM WINDOWS. && LAT...LON 2773 8064 2751 8083 2770 8106 2785 8093 TIME...MOT...LOC 2028Z 303DEG 7KT 2773 8093 $$ WEITLICH
2 follow-up statements
646 WWUS52 KMLB 052042 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 442 PM EDT MON AUG 5 2013 FLC061-093-097-052115- /O.CON.KMLB.SV.W.0045.000000T0000Z-130805T2115Z/ OSCEOLA-INDIAN RIVER-OKEECHOBEE- 442 PM EDT MON AUG 5 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR NORTH CENTRAL OKEECHOBEE...WESTERN INDIAN RIVER AND SOUTHEASTERN OSCEOLA COUNTIES... AT 437 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR YEEHAW JUNCTION...OR 7 MILES WEST OF BLUE CYPRESS LAKE...MOVING EAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. IF ON OR NEAR BLUE CYPRESS LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM! && LAT...LON 2751 8083 2765 8098 2783 8088 2773 8064 TIME...MOT...LOC 2041Z 287DEG 16KT 2771 8085 $$ WEITLICH
579 WWUS52 KMLB 052103 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 503 PM EDT MON AUG 5 2013 FLC061-093-097-052112- /O.CAN.KMLB.SV.W.0045.000000T0000Z-130805T2115Z/ OSCEOLA-INDIAN RIVER-OKEECHOBEE- 503 PM EDT MON AUG 5 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL OKEECHOBEE... WESTERN INDIAN RIVER AND SOUTHEASTERN OSCEOLA COUNTIES IS CANCELLED... THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING LARGE HAIL OR DAMAGING WINDS. AS A RESULT...THE WARNING HAS BEEN CANCELLED. HOWEVER...HEAVY RAIN...STRONG GUSTY WINDS AND DANGEROUS LIGHTNING STRIKES WILL CONTINUE TO BE POSSIBLE. LAT...LON 2751 8083 2765 8098 2783 8088 2773 8064 TIME...MOT...LOC 2102Z 287DEG 16KT 2768 8075 $$ WEITLICH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 2:47 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Aug 5, 2:47 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE MELBOURNE FL 247 PM EDT MON AUG 5 2013 .DISCUSSION... URRENT-TONIGHT...FLOW JUST ABOVE THE SURFACE SHIFTED TO THE NORTHWEST AS EVIDENT BY THE MOTION OF THE SCATTERED SHOWERS AND STORMS. THE WEATHER RADARS AT WEST PALM BEACH AND MELBOURNE WERE INDICATING THAT THE SEA BREEZE HAD FORMED AND WAS PUSHING WEST OF INTERSTATE 95. THE MERGER OF THE NORTHWEST SYNOPTIC SCALE FLOW AND THE EAST COAST SEA BREEZE HAS STORMS ALONG IT WITH MOVEMENT TO THE SOUTH SOUTHEAST IN VOLUSIA COUNT INTO NORTH BREVARD. MORE STORMS WERE MOVING QUICKLY TO THE SOUTHEAST OVER LAKE AND ORANGE COUNTIES INTO SEMINOLE AND OSCEOLA COUNTIES LATER THIS AFTERNOON. EXPECT SOME STRONGER STORMS EAST OF THE INTERSTATE IN VOLUSIA...BREVARD AND INDIAN RIVER COUNTIES AS THE TWO WIND REGIMES MERGE. UPPER LEVEL TEMPERATURES AROUND -5C TO -6C FAVOR WET MICROBURSTS AND RAIN LADEN DOWNBURSTS AND THE 15Z SOUNDING FROM CAPE CANAVERAL IS SUGGESTING GUSTS TO 40 KNOTS. STORMS ALONG THE COAST ARE EXPECTED TO LINGER UNTIL MID EVENING THEN DISSIPATE. MID AND HIGH DEBRIS CLOUDS THIN OUT AND SKIES BECOME MOSTLY CLEAR TOWARD SUNRISE. DEW POINTS IN THE LOW AND MID 70S SUGGEST OVERNIGHT LOWS IN THE LOW AND MID 70S. TUESDAY-WEDNESDAY ...NORTHEAST TO EAST FLOW AS HIGH PRESSURE BUILDS DOWN THE U.S. EAST COAST AND INTO FLORIDA. RAIN CHANCES DROP BACK TO 30 DURING THE DAY AND 20 FOR THE EVENING. HIGHS LOW 90S INTERIOR AND UPPER 80S AT THE COAST DUE TO THE ONSHORE FLOW. LOWS IN THE LOW AND MID 70S. PREVIOUS ZONE DISCUSSION THURSDAY...THE UPPER LOW WILL PASS WELL SOUTH OF THE STATE ACROSS THE N CUBAN COAST WITH RELATIVELY DRY AIRMASS CONTINUING. LOW LVL FLOW WILL BE SE BUT MOISTURE LEVELS SHOULD REMAIN BELOW NORMAL WITH POPS IN THE 20-30 PCT RANGE. HIGHS UPR 80S COAST TO AROUND 93 INTERIOR. FRI-MON...THE UPPER LOW WILL PULL INTO THE SE GULF ON FRIDAY WITH CONTINUED SE LOW LVL FLOW. SHOULD SEE SLIGHTLY HIGHER POPS ACROSS SRN SECTIONS AS SOME SLIGHTLY DEEPER MOISTURE WORKS IN ACROSS THE AREA. A STRONG MID LVL RIDGE WITH 594-595 DM HEIGHTS WILL MOVE FROM OFF THE EAST COAST SAT TO N FL SUNDAY. THE ATLC RIDGE NORTH OF THE AREA ON SATURDAY WILL GRADUALLY MOVE SOUTH OVER CENTRAL FL BY LATE SUNDAY INTO MONDAY. OVERALL...MOISTURE LEVELS WILL REMAIN LOW AND CONVECTION SHOULD BE SUPPRESSED OVER THE WEEKEND. EXPECT SOME SHOWER/TSTM DEVELOPMENT OVER THE INTERIOR WITH SLGT CHANCES CLOSER TO THE COAST AS THE EAST COAST SEA BREEZE MOVES INLAND EACH AFTERNOON. IT WILL BE A HOT WEEKEND WITH HIGHS AROUND 90/LWR 90S FOR THE COASTAL COUNTIES AND MID 90S OVER THE INTERIOR. MONDAY...THE MID LVL RIDGE WILL MOVE TWD THE WRN GULF COAST. SOME QUESTION ON THE STRENGTH OF THE RIDGE EXTENDING BACK TWD N FL. FOR NOW WILL GO CLOSE GFS MOS WITH LOW CHC FOR AFTERNOON SHOWERS/TSTMS. && .AVIATION... EMPO MVFR CEILINGS AND VISIBILITIES IN AND IN THE VICINITY OF STORMS AND SHOWERS THROUGH 06/01Z THEN VFR THROUGH LATE OVERNIGHT ALONG THE COAST AS MARINE STRATOCU/SHOWERS COME OFF THE OCEAN AND IMPACTS COASTAL AIRPORTS CAPE TITUSVILLE SOUTH. TEMPO MVFR INTERIOR 16Z TO 24Z. && .MARINE... CURRENT-TONIGHT...SEA BREEZE WINDS ALONG THE COAST BECOME LIGHT OFFSHORE AS A WEAK BOUNDARY MOVES THROUGH THE AREA. WINDS SHIFT TO THE NORTH DURING THE EVENING THEN TO THE NORTHEAST LATE NIGHT AND EARLY TUESDAY MORNING. SEAS 1 TO 2 FEET. TUESDAY-SATURDAY...ONSHORE FLOW STARTS OUT FROM THE NORTHEAST TUESDAY SHIFTING TO THE EAST THEN ENDING UP OUT OF THE SOUTHEAST THURSDAY AND REMAINING OUT OF THE SOUTHEAST THROUGH SATURDAY. SPEEDS 15 KNOTS OR LESS. SEAS 2 TO 3 FEET NEARSHORE AND 2 TO 4 FEET OFFSHORE. && .PRELIMINARY POINT TEMPS/POPS... DAB 75 89 75 88 / 20 30 20 20 MCO 75 92 75 92 / 20 30 20 20 MLB 75 88 76 89 / 20 30 20 20 VRB 73 88 74 89 / 30 30 20 20 LEE 75 92 76 92 / 20 30 20 20 SFB 75 91 76 92 / 20 30 20 20 ORL 75 92 76 92 / 20 30 20 20 FPR 72 88 74 89 / 30 30 20 20 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && FORECASTS...WIMMER IMPACT WX...SPRATT/WEITLICH/PENDERGRAST PUBLIC......GLITTO
Hazardous weather outlook, Aug 5, 1:17 PM EDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 117 PM EDT MON AUG 5 2013 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-060000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 117 PM EDT MON AUG 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... A WEAK BOUNDARY WILL DROP SOUTHWARD INTO LAKE AND VOLUSIA COUNTIES THIS AFTERNOON...BRINGING ADDITIONAL MOISTURE AND A HIGHER COVERAGE OF STORMS TODAY FOR EAST CENTRAL FLORIDA. SCATTERED SHOWERS AND STORMS ALREADY UNDERWAY EARLY THIS AFTERNOON...MAINLY NORTH AND WEST OF ORLANDO WILL MOVE EAST OR SOUTHEAST AT 10 TO 15 MPH. STORMS WILL INCREASE IN COVERAGE AND INTENSITY AS THEY MOVE TOWARD THE EASTERN SIDE OF THE PENINSULA...WHERE THEY LIKELY WILL INTERACT WITH THE EAST COAST SEA BREEZE BOUNDARY. THE STRONGEST STORMS WILL PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING.. WIND GUSTS OF 40 TO 50 MPH...AND VERY HEAVY RAIN OF ONE TO TWO INCHES IN LESS THAN AN HOUR. .MARINE THUNDERSTORM GUST IMPACT... LIGHTNING STORMS ACROSS THE REGION WILL HAVE THE POTENTIAL TO GENERATE WIND GUSTS OVER 35 KNOTS AND FREQUENT LIGHTNING STRIKES AS THEY MOVE TO THE SOUTHEAST AT 10 TO 15 KNOTS. THE POTENTIAL WILL BE HIGHEST AS STORMS APPROACH THE INTRACOASTAL WATERWAYS AND INTERACT WITH THE EAST COAST SEA BREEZE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. DRIER CONDITIONS WILL DEVELOP ACROSS EAST CENTRAL FLORIDA AS ONSHORE FLOW SHIFTS THE BEST COVERAGE OF AFTERNOON STORMS OVER THE INTERIOR AND WESTERN FLORIDA PENINSULA THROUGH LATE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO CALL THE NATIONAL WEATHER SERVICE IN MELBOURNE IF WINDS OVER 50 MPH OR WIND DAMAGE ARE OBSERVED. SPRATT
In the hours before
Special weather statement, Aug 5, 2:39 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
239 PM EDT MON AUG 5 2013
FLZ045-051930-
ORANGE-
239 PM EDT MON AUG 5 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER SOUTHEASTERN ORANGE COUNTY...
* UNTIL 330 PM EDT.
AT 233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER GOLDENROD...MOVING
SOUTHEAST AT 25 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE ORLANDO EXECUTIVE AIRPORT AND UNION PARK.
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
LAT...LON 2862 8141 2862 8133 2861 8132 2861 8121
2845 8094 2834 8120 2835 8121
TIME...MOT...LOC 1839Z 312DEG 23KT 2857 8127
WEITLICHSpecial weather statement, Aug 5, 3:25 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
325 PM EDT MON AUG 5 2013
FLZ053-052015-
OSCEOLA-
325 PM EDT MON AUG 5 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER CENTRAL OSCEOLA COUNTY...
* UNTIL 415 PM EDT.
AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 12 MILES NORTHWEST OF
LAKE KISSIMMEE...MOVING SOUTHEAST AT 15 MPH.
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
LAT...LON 2806 8145 2802 8138 2807 8137 2808 8135
2808 8145 2810 8146 2819 8134 2795 8104
2783 8122 2784 8128 2787 8131 2792 8132
2793 8135 2795 8134 2800 8139 2799 8142
2805 8147
TIME...MOT...LOC 1924Z 318DEG 12KT 2807 8135
WEITLICHLocal storm report, Aug 5, 3:41 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
341 PM EDT MON AUG 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND GST 6 SSE WEST LAKE TOHO 28.14N 81.35W
08/05/2013 M48 MPH OSCEOLA FL MESONET
WIND GUST OF 48 MPH FROM SOUTH FLORIDA WATER MANAGEMENT
SENSOR.
&&
PGSpecial weather statement, Aug 5, 3:51 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
351 PM EDT MON AUG 5 2013
FLZ047-053-054-052115-
INDIAN RIVER-OSCEOLA-SOUTHERN BREVARD COUNTY-
351 PM EDT MON AUG 5 2013
...FUNNEL CLOUDS POSSIBLE OVER CENTRAL BREVARD COUNTY...NORTHWESTERN
INDIAN RIVER COUNTY...EASTERN OSCEOLA COUNTY...
AT 348 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STORM CAPABLE OF PRODUCING FUNNEL CLOUDS AND STRONG WIND GUSTS UP TO
50 MPH 10 MILES NORTHEAST OF HOLOPAW...MOVING SOUTHEAST AT 15 MPH.
ADDITIONAL STRONG STORMS WILL DEVELOP FROM BOUNDARY COLLISIONS
FARTHER SOUTH THROUGH EASTERN OSCEOLA AND INTERIOR BREVARD AND
INDIAN RIVER COUNTIES THROUGH LATE AFTERNOON.
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
LAT...LON 2763 8067 2763 8078 2764 8078 2765 8111
2827 8113 2835 8087 2834 8086 2834 8081
2819 8071
TIME...MOT...LOC 1949Z 318DEG 12KT 2822 8093
WEITLICHThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 2:39 PM EDT | Special Weather Statement | MLB | Orange | 51 min |
| Aug 5, 3:25 PM EDT | Special Weather Statement | MLB | Osceola | 50 min |
| Aug 5, 3:51 PM EDT | Special Weather Statement | MLB | Osceola | 84 min |
| Aug 5, 4:07 PM EDT | Areal Flood Advisory | MLB | Saint Lucie | 113 min |
| Aug 5, 4:19 PM EDT | Special Marine Warning | MLB | 86 min | |
| Aug 5, 4:42 PM EDT | Special Weather Statement | MLB | Martin | 48 min |
| Aug 5, 5:01 PM EDT | Special Marine Warning | MLB | 59 min | |
| Aug 5, 5:16 PM EDT | Special Weather Statement | MLB | Volusia | 44 min |
| Aug 5, 5:26 PM EDT | Areal Flood Advisory | MLB | Okeechobee | 2 hr |
| Aug 5, 6:15 PM EDT | Areal Flood Advisory | MLB | Lake | 90 min |
| Aug 5, 6:15 PM EDT | Special Weather Statement | MLB | Orange | 45 min |
| Aug 5, 6:22 PM EDT | Areal Flood Advisory | MLB | Orange, Osceola | 83 min |
| Aug 5, 7:23 PM EDT | Special Weather Statement | MLB | Orange | 52 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.